# SDR JJBA20240415035

- Difficulty date: March 27, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR MECH SUPPORT BTW FR 61-62 AND STR 4R-5R FOUND CRACKED. AT RH SIDE BTW FR 61-63 AND BTW STR 4R*5R CARGO DOOR MECH SUPPORT REPLACED.
